# SDR AALA20150826002

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 69,816 hours, 18,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING ON SEATS AT ROW 6 TO 16 & R2 DOOR SIDE WALL MARKER, LIGHTS ARE INOPERATIVE.  R & R M10952 CONTROL MODULE & BATTERY PACK.
